# SDR TRAX200801129

- Difficulty date: September 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT OVER ROW 10 INOPERATIVE.  RELAMPED CEILING EMERGENCY FLOOD LIGHT OVER ROW 10 IAW CRJ200 AMM33-51-16. OPS CHECK GOOD. (K)
